# SDR COEA2014090405803

- Difficulty date: September 4, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 34,933 hours, 38,833 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57112322200
- Condition: Galled
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 137960 NR 500017.  HEAVY CHECK COE, MAJOR REPAIR.  LT CTR WING FEEDER TANK ACCESS DOOR CUT OUT HAS GALLING.  REPAIR IAW DOTS 4828 10 6020 ISSUE B DATED 9/22/14.
